# SDR UIEA200500117

- Difficulty date: August 24, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26056623
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, NR 4 HYD LOW QUANTITY LIGHT CAME ON.  NR 4 SYSTEM WAS 1.5 GAL.  SYSTEM WAS SHUTDOWN AND USED ONLY FOR LANDING.  FOUND NR 8 BRAKE ASSY BLANKING PLATE MISSING AND LEAKING BAD.  REMOVED AND REPLACED NR 8 BRAKE ASSY IAW MM.  LEAK CHECK, OK.  REPLACED NR 8 WHEEL ASSY DUE CONTAMINATED WITH HYD FLUID.  (K)
